# SDR AALA202502258237

- Difficulty date: January 22, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 41,727 hours, 4,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Weak
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLASHLIGHT AT A4 AFT BATTERY IS WEAK. MAITNENANCE REPLACED FLASHLIGHT BATTERY AT A4 AFT PER B777 AMM25-64-01-960-802.
